# SDR CA990812012

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 311176401
- Condition: Striped
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVAL OF CT BOLT AT FIRST HSI DIFFICULT TO REMOVE.  THREADS PULLED FROM END OF BOLT, WHICH WAS A POST SB 1439R2 BOLT.
